


default search action
"Linear mixed models with skew-elliptical distributions: A Bayesian approach."
Alejandro Jara, Fernando Quintana, Ernesto San Martín (2008)
- Alejandro Jara
, Fernando Quintana, Ernesto San Martín
:
Linear mixed models with skew-elliptical distributions: A Bayesian approach. Comput. Stat. Data Anal. 52(11): 5033-5045 (2008)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.